# SDR AALA202209123562

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 61,443 hours, 36,354 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN BOUND UP DEADBOLT. MAINTENANCE ACCOMPLISHED ADJUSTMENT AND TEST OF FLIGHT DECK DOOR PER AMM 52-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
